Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 65 of 108 found articles
 
 
  Lax pairs and Bäcklund transformations for a new (3+1)-dimensional integrable equation utilizing symbolic computation
 
 
Title: Lax pairs and Bäcklund transformations for a new (3+1)-dimensional integrable equation utilizing symbolic computation
Author: Jhangeer, Adil
Zahid, Asifa
Amjad, Zeeshan
Raza, Nauman
Muhammad, Taseer
Appeared in: Ain shams engineering journal
Paging: Volume 15 () nr. 12 pages p.
Year: 2024
Contents:
Publisher: The Author(s)
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 65 of 108 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands